Hi Marylyce, I was taking 200 mg of Lyrica. I thought I was going to go nuts I was hyper, had swollen joints and pain in my knee. My doc said Lyrica can cause depression in some people. He gave me a formula to titrate off of Lyrica. After being off of it for about a week, I became very depressed and my pain in my knee was horrible. I decided to try 25 mg of Lrica because I could not sleep. The next day was better. My depression lifted. I took a 25 mg dose the next morning and the pain in my knee was gone. Since then I have taken 25 mg at night and only take 25 mg in the morning when my knee pain gets worse. My depression has stayed away. I cannot explain this. I just wanted to let you know what happened to me. Best wishes for you.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.